# SDR 03084660

- Difficulty date: March 25, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N660BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7519
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE RT OVERWING EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LAMP IN THE EMERGENCY LIGHT.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
